MathSciNet Relay Station
MathSciNet bibliographic data
MR1181072 35Q53 (60H15 76B15 76L05)
She, Zhen-Su; Aurell, Erik; Frisch, Uriel The inviscid Burgers equation with initial data of Brownian type. Comm. Math. Phys. 148 (1992), no. 3, 623–641.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement